Hi again, and thanks for your very helpful reply.
It's possible that he is having an adverse reaction to the medication or is allergic to one or more ingredients in his foods, and that is causing him to vomit. Methimazole suspension does carry vomiting as one of it's side effects, and since vomiting is also a symptom of hyperthyroidism, his dosage may need to be adjusted.
Another possible cause of vomiting is excess stomach acid or acid reflux. For this, we can try 1/4 of a 10 mg. tablet of Pepcid AC (Famotidine) 30 minutes before a meal. This will help cut down on any nausea and help reduce acid production.
It's also very possible that he is constipated and that's why he's throwing up his food, undigested.
At this point, since he is newly diagnosed as hyperthyroid and is experiencing these symptoms, it would be advisable to have him seen in person by a vet, as soon as possible. The vet may give him an anti-emetic injection to stop any nausea and vomiting and also check him for a constipation issue.
For the moment, make sure he is drinking sufficiently and offer him 1 ounce of milk, as this usually acts as a natural laxative and will help him produce a bowel movement.
I hope all will be well with your furry boy and please let me know how he's doing and what the vet tells you. Thanks!
Please be so kind as to rate my answer with positive feedback; that is the only way I receive credit for my assistance. Thank you very much!
Providing a positive rating will not end our conversation, should you need me for any follow-up. Simply click 'Reply' for clarification or additional information, if needed, and I will be glad to continue.